# SDR SWAA2022030134671

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR AFT BULKHEAD ATTACH ANGLE MULTIPLE AREAS LBL1; RBL12 WL156 STA 500D / FWD CARGO FLOOR AFT BULKHEAD ATTACH ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS STATEMENT IN SRM REMOVED DAMAGED ATTACH ANGLE; REPLACED WITH P/N 7530142 PO#708714 IAW DWG 143A7962 & SRM 51-40-02-0G-0 51146U 1/4/19
